Semicompatibility and fixed point theorems in fuzzy metric space using implicit relationReportar como inadecuado




Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2005 2005, Issue 16, Pages 2617-2629



School of Studies in Mathematics, Vikram University, University Road Ujjain, Madhya Pradesh 456010, India

Shri Vaishnav Institute of Technology and Science, Indore, Madhya Pradesh 453331, India

Received 27 January 2005; Revised 29 May 2005

Copyright © 2005 Bijendra Singh and Shishir Jain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The concept of semicompatibility has been introduced in fuzzymetric space and it has been applied to prove results on existenceof unique common fixed point of four self-maps satisfying animplicit relation. Recently, Popa 2002 has employed a similarbut not the same implicit relation to obtain a fixed point theorem for d-complete topological spaces. All the results of this paperare new.





Autor: Bijendra Singh and Shishir Jain

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados